# SDR ASOA2015101313890

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 33,817 hours, 30,992 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED A GEAR DISAGREE WARNING WITH ROD RT MAIN GEAR INDICATION ON EICAS.  RAN QRH WITH MANUAL GEAR RELEASE, GEAR CAM DOWN AND LOCKED NORMALLY, ACFT RETURNED TO DEPARTURE AFTER T/O.  RESET RT MLG UPLOCK TARGET AND ADJUST UPLOCK SENSOR IAW AMM 32-32-05 AND SWING GEAR IAW AM 32-30-00.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
